Illinois Journal of Mathematics

Transformation groups of automorphisms of $C(X)$

James W. England and Lyle H. Lanier, Jr.

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 397-402.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054107

Digital Object Identifier
doi:10.1215/ijm/1256054107

Mathematical Reviews number (MathSciNet)
MR0225927

Zentralblatt MATH identifier
0159.24601

Subjects
Primary: 22.40

Citation

England, James W.; Lanier, Lyle H. Transformation groups of automorphisms of $C(X)$. Illinois J. Math. 12 (1968), no. 3, 397--402. doi:10.1215/ijm/1256054107. https://projecteuclid.org/euclid.ijm/1256054107


Export citation